# SDR UIEA2017062501062

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,720 hours, 18,465 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN,  RT ENGINE FUEL VALVE FAILED TO CYCLE ON & OFF.
